Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 967127, 10 pages
http://dx.doi.org/10.1155/2014/967127
Research Article

Quasi-Stochastic Integration Filter for Nonlinear Estimation

College of Automation, Harbin Engineering University, No. 145 Nantong Street, Nangang District, Harbin 150001, China

Received 21 October 2013; Revised 18 May 2014; Accepted 24 May 2014; Published 23 June 2014

Academic Editor: Dan Simon

Copyright © 2014 Yong-Gang Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yong-Gang Zhang, Yu-Long Huang, Zhe-Min Wu, and Ning Li, “Quasi-Stochastic Integration Filter for Nonlinear Estimation,” Mathematical Problems in Engineering, vol. 2014, Article ID 967127, 10 pages, 2014. doi:10.1155/2014/967127